# SDR DALA2024121011609

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 74,782 hours, 9,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 4R DOOR BOTTLE PRESS LOW. CORRECTIVE ACTION: REPLACED BOTTLE AND SERVICED PER A330 AMM 52-15. OK FOR SERVICE. (6714518)
